# SDR DALA2024122411993

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,307 hours, 31,137 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Condition: Failed
- Location: Control Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 3737 -MISC- DECLARED EMERGENCY INTO ATL DUE TO ABNORMAL FLIGHT CONTROL FEEL DURING ROLL MANEUVERS.   CHECKED AILERON SPRING CARTRIDGE, RATIO CHANGER INPUT ROD, VERIFIED CABLE TENSIONS, GREASED AILERON POWER LEVER. FOUND UPPER AILERON POWER CONTROL UNIT B SYSTEM SEAL BLOWN OUT AND LEAKING. REPLACED AILERON PCU B SYSTEM AND CHECKED AILERON POSITION SENSORS. (LP 0725113, 6650092)
